Alert archive / Texas / Red Flag Warnings in 2008
Red Flag Warning 3, NWS San Angelo, TX
NWS San Angelo, TX issued this red flag warning at Jan 29, 2008, 9:18 PM CST for 21 counties in Texas. It took effect at Jan 30, 2008, 11:28 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2008, 9:18 PM CST (03:18 UTC)
- In effect from
- Jan 30, 2008, 11:28 AM CST
- Expired
- Jan 30, 2008, 6:00 PM CST
- In force
- 7 hr
- Issued by
- NWS San Angelo, TX
All 21 counties
Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Crockett County, TX, Fisher County, TX, Haskell County, TX, Irion County, TX, Jones County, TX, McCulloch County, TX, Nolan County, TX, Runnels County, TX, San Saba County, TX, Schleicher County, TX, Shackelford County, TX, Sterling County, TX, Sutton County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX
The radar
The San Angelo radar (KSJT), 71 km from the middle of the area, began a volume at 03:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 3.3 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3708 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KSJT 300318 RFWSJT RED FLAG WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 918 PM CST TUE JAN 29 2008 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED AGAIN ON WEDNESDAY... .ANOTHER STORM SYSTEM WILL BEGIN TO APPROACH WEST CENTRAL TEXAS ON WEDNESDAY. OUT AHEAD OF THIS SYSTEM...SOUTH WINDS WILL DEVELOP BY EARLY WEDNESDAY MORNING AND BECOME GUSTY BY MIDDAY. THE 20 FT WIND SPEEDS WILL WILL BE 20 TO 25 MPH DURING WEDNESDAY AFTERNOON... AND OCCASIONAL WIND GUSTS OF 35 TO 40 MPH ARE LIKELY. RELATIVE HUMIDITY VALUES WILL DROP TO OR BELOW 20 PERCENT ACROSS THE BIG COUNTRY...CONCHO VALLEY AND HEARTLAND AREAS. TXZ049-054-064>066-071>073-098-099-113-114-127-128-139-140-154- 155-301200- /O.UPG.KSJT.FW.A.0003.080130T1800Z-080131T0000Z/ /O.NEW.KSJT.FW.W.0003.080130T1800Z-080131T0000Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-HASKELL- THROCKMORTON-JONES-SHACKELFORD-TAYLOR-CALLAHAN-COLEMAN-BROWN- MCCULLOCH-SAN SABA- 918 PM CST TUE JAN 29 2008 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM CST WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. FROM MIDDAY THROUGH THE AFTERNOON HOURS...SOUTH WINDS AT THE 20 FT LEVEL WILL BE 20 TO 25 MPH... AND OCCASIONAL WIND GUSTS OF 35 TO 40 MPH WILL ARE LIKELY. RELATIVE HUMIDITY VALUES WILL DROP TO OR BELOW 20 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
2 follow-up statements
000 WWUS84 KSJT 301005 RFWSJT RED FLAG WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 405 AM CST WED JAN 30 2008 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TODAY... .ANOTHER STORM SYSTEM WILL BEGIN TO APPROACH WEST CENTRAL TEXAS TODAY. OUT AHEAD OF THIS SYSTEM...SOUTH WINDS WILL DEVELOP THIS MORNING AND BECOME GUSTY BY MIDDAY. THE 20 FT WIND SPEEDS WILL WILL BE 20 TO 25 MPH THIS AFTERNOON...AND OCCASIONAL WIND GUSTS OF 35 TO 40 MPH ARE LIKELY. RELATIVE HUMIDITY VALUES WILL DROP TO OR BELOW 20 PERCENT ACROSS THE BIG COUNTRY...CONCHO VALLEY AND HEARTLAND AREAS. TXZ049-054-064>066-071>073-098-099-113-114-127-128-139-140-154- 155-302200- /O.NEW.KSJT.FW.A.0004.080131T1700Z-080201T0000Z/ /O.CON.KSJT.FW.W.0003.080130T1800Z-080131T0000Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-HASKELL- THROCKMORTON-JONES-SHACKELFORD-TAYLOR-CALLAHAN-COLEMAN-BROWN- MCCULLOCH-SAN SABA- 405 AM CST WED JAN 30 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS AFTERNOON. THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. SOUTH WINDS AT THE 20 FT LEVEL WILL BE 20 TO 25 MPH...AND OCCASIONAL WIND GUSTS OF 35 TO 40 MPH WILL ARE LIKELY. RELATIVE HUMIDITY VALUES WILL DROP TO OR BELOW 20 PERCENT. ALSO...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ON THURSDAY DUE TO STRONG NORTHWEST WINDS OF 25 TO 35 MPH AND VERY DRY AIR REMAINING IN PLACE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ TXZ076>078-168>170-302200- /O.NEW.KSJT.FW.A.0004.080131T1700Z-080201T0000Z/ CROCKETT-SCHLEICHER-SUTTON-MENARD-KIMBLE-MASON- 405 AM CST WED JAN 30 2008 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ON THURSDAY DUE TO STRONG NORTHWEST WINDS OF 25 TO 35 MPH AND VERY DRY AIR REMAINING IN PLACE. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
000 WWUS84 KSJT 301728 AAA RFWSJT RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 1128 AM CST WED JAN 30 2008 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TODAY... .ANOTHER STORM SYSTEM WILL BEGIN TO APPROACH WEST CENTRAL TEXAS TODAY. AHEAD OF THIS SYSTEM...SOUTH WINDS HAVE INCREASED AND BECOME GUSTY. THE 20 FT WIND SPEEDS WILL WILL BE 20 TO 25 MPH THIS AFTERNOON...AND OCCASIONAL WIND GUSTS OF 35 TO 40 MPH ARE ALSO POSSIBLE. RELATIVE HUMIDITY VALUES WILL DROP TO...OR BELOW 20 PERCENT ACROSS THE BIG COUNTRY...CONCHO VALLEY...HEARTLAND AREAS AND NORTHERN EDWARDS PLATEAU. TXZ076>078-310130- /O.EXA.KSJT.FW.W.0003.080130T1800Z-080131T0000Z/ /O.CON.KSJT.FW.A.0004.080131T1700Z-080201T0000Z/ CROCKETT-SCHLEICHER-SUTTON- 1128 AM CST WED JAN 30 2008 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. SOUTH WINDS OF 20 TO 25 MPH...GUSTING TO 35 MPH AT TIMES WILL AFFECT THE NORTHERN EDWARDS PLATEAU THIS AFTERNOON. RELATIVE HUMIDITY VALUES WILL DROP TO 20 PERCENT OR LESS AS WELL. THIS WILL CREATE CONDITIONS CONDUCIVE FOR RAPID FIRE GROWTH AND SPREAD. DO NOT THROW CIGARETTES ONTO THE GROUND OF OUT OF MOVING VEHICLES. AVOID DRIVING THROUGH TALL GRASS...AND AVOID OUTDOOR ACTIVITIES THAT MAY PRODUCE FLAMES OR SPARKS. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THURSDAY DUE TO STRONG NORTHWEST WINDS OF 25 TO 35 MPH AND VERY DRY AIR REMAINING IN PLACE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ TXZ049-054-064>066-071>073-098-099-113-114-127-128-139-140-154- 155-310130- /O.CON.KSJT.FW.W.0003.080130T1800Z-080131T0000Z/ /O.CON.KSJT.FW.A.0004.080131T1700Z-080201T0000Z/ FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-HASKELL- THROCKMORTON-JONES-SHACKELFORD-TAYLOR-CALLAHAN-COLEMAN-BROWN- MCCULLOCH-SAN SABA- 1128 AM CST WED JAN 30 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. SOUTH WINDS AT THE 20 FT LEVEL WILL BE 20 TO 25 MPH...AND OCCASIONAL WIND GUSTS OF 35 TO 40 MPH WILL ARE LIKELY. RELATIVE HUMIDITY VALUES WILL DROP TO OR BELOW 20 PERCENT. THIS WILL CREATE CONDITIONS CONDUCIVE FOR RAPID FIRE GROWTH AND SPREAD. DO NOT THROW CIGARETTES ONTO THE GROUND OF OUT OF MOVING VEHICLES. AVOID DRIVING THROUGH TALL GRASS...AND AVOID OUTDOOR ACIDIFIES THAT MAY PRODUCE FLAMES OR SPARKS. ALSO...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ON THURSDAY DUE TO STRONG NORTHWEST WINDS OF 25 TO 35 MPH AND VERY DRY AIR REMAINING IN PLACE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ TXZ168>170-310130- /O.CON.KSJT.FW.A.0004.080131T1700Z-080201T0000Z/ MENARD-KIMBLE-MASON- 1128 AM CST WED JAN 30 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ON THURSDAY DUE TO STRONG NORTHWEST WINDS OF 25 TO 35 MPH AND VERY DRY AIR REMAINING IN PLACE. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this red flag warning went out at Jan 29, 9:13 PM CST, 5 minutes earlier.
Area forecast discussion, Jan 29, 9:13 PM CST, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 913 PM CST TUE JAN 29 2008 .UPDATE... FIRST OF ALL...WINDS HAVE GONE LIGHT...AND WITH A VERY DRY AIR MASS IN PLACE...EXPECT TEMPERATURES TO FALL QUICKLY. HAVE DROPPED THE LOWS ACROSS THE BIG COUNTRY A FEW DEGREES THIS EVENING... ALTHOUGH DO THINK THAT THEY WILL BEGIN TO STABILIZE AS SOUTH WINDS BECOME MORE A LITTLE STRONGER AFTER MIDNIGHT. REMAINDER OF FORECAST GOOD FOR NOW. && .FIRE WEATHER... DRY AIR MASS IN PLACE...SOUTH WINDS RETURNING AND INCREASING...AND DRY FUELS ALL COMBINING TO MAKE WEDNESDAY AFTERNOON ANOTHER CRITICAL FIRE WEATHER DAY. WINDS NOWHERE NEAR AS STRONG AS THEY WERE TODAY...AND IN FACT MAY END UP A LITTLE MARGINAL TO ACTUALLY HIT THE NEEDED CRITERIA...BUT CLOSE ENOUGH TO WARRANT AN UPGRADE TO A WARNING. JUST NOT GOING TO MESS AROUND WHEN THE OTHER FACTORS ARE SO STRONG. && .PREV DISCUSSION... /ISSUED 551 PM CST TUE JAN 29 2008/ AVIATION... NORTH WINDS WILL CONTINUE TO DIMINISH THROUGH LATE EVENING TO LESS THAN 10 KT. WINDS WILL VEER TO THE SOUTHEAST TONIGHT. A LOW- LEVEL JET WILL DEVELOP OVERNIGHT AND CONTINUE ON WEDNESDAY...AS AN UPPER TROUGH DIGS INTO THE SOUTHERN ROCKIES. BY EARLY WEDNESDAY MORNING...GUSTY SOUTH WINDS WILL DEVELOP ACROSS THE BIG COUNTRY. THE SOUTH WINDS WILL INCREASE AREAWIDE DURING THE DAY WEDNESDAY. GUSTS OF 30-35 KT WILL LIKELY OCCUR ACROSS THE BIG COUNTRY AND CONCHO VALLEY. THE BLOWING DUST ACROSS SOUTHERN SECTIONS OF WEST CENTRAL TEXAS IS SETTLING THIS EVENING...AND VISIBILITY WILL QUICKLY IMPROVE BEFORE 03Z. VFR CONDITIONS ARE EXPECTED AREAWIDE TONIGHT THROUGH WEDNESDAY. PREV DISCUSSION... /ISSUED 314 PM CST TUE JAN 29 2008/ SHORT TERM... WINDS HAVE BEGIN TO DIMINISH THIS AFTERNOON AS THE STRONG UPPER LEVEL SHORTWAVE HAS MOVED NORTHEAST ACROSS THE PANHANDLE TOWARDS THE GREAT LAKES REGION...WITH A SURFACE HIGH MOVING ACROSS WEST CENTRAL TEXAS THIS EVENING. A PACIFIC COLD FRONT AND A DRY LINE ASSOCIATED WITH THE UPPER LEVEL TROUGH HAS BROUGHT VERY DRY AIR... DEW POINTS IN THE SINGLE DIGITS ACROSS THE REGION...THIS COMBINED WITH THE LIGHT WINDS WILL ALLOW FOR TEMPERATURES TO FALL INTO THE LOW TO MID 20S OVERNIGHT...SO HAVE GONE A LITTLE BELOW THE MET GUIDANCE. LONG TERM... GUSTY SOUTH WINDS REDEVELOP WEDNESDAY AS THE NEXT UPPER TROUGH DIGS INTO THE 4-CORNERS REGION AND LEE SURFACE TROUGH DEVELOPS. WITH SOUTH WINDS ...CLEAR SKIES AND DRY AIR IN PLACE...HAVE GONE ABOVE GUIDANCE FOR AFTERNOON HIGHS. THE COMBINATION OF GUSTY CONDITIONS .DRY AIR AND WARM TEMPERATURES WILL RESULT IN ANOTHER ELEVATED FIRE DANGER FOR WEDNESDAY. THE SOUTH WINDS WILL BEGIN TO BRING BACK MOISTURE BUT WITH DEW POINTS WILL STILL BE IN THE TEENS FOR MOST OF THE AFTERNOON HOURS. THE GFS AND ECMWF HAVE COME IN MORE TO AN AGREEMENT WITH AN OPEN WAVE TROUGH MOVING EASTWARD ACROSS NORTH CENTRAL TEXAS ON THURSDAY...THE NAM/WRF IS SHOWING THE TROUGH MORE AS A CLOSED LOW...CHOOSE TO GO TO WITH THE GFS/ECMWF SOLUTIONS...WHICH KEEPS WEST CENTRAL TEXAS DRY...A COLD FRONT ASSOCIATED WITH THE UPPER LEVEL TROUGH WILL MOVE ACROSS WEST CENTRAL TEXAS THURSDAY MORNING...SHOULD KEEP AFTERNOON HIGHS ON THE COLD SIDE WITH HIGHS IN THE 40S TO LOW 50S...SO HAVE LOWERED TEMPERATURES A COUPLE OF DEGREES. HAVE KEPT A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS ACROSS THE NORTHWEST HILL COUNTRY...BUT THE BETTER MOISTURE WILL BE TO THE EAST AND NORTHEAST OF WEST CENTRAL TEXAS. FOR THE LAST PART OF THE WORK WEEK AND THE WEEKEND...VERY MILD AND DRY CONDITIONS ARE EXPECTED AS THE UPPER LEVEL FLOW ALOFT IS NEARLY ZONAL...AFTERNOON HIGHS WILL BE IN THE UPPER 60S ON FRIDAY AND IN THE 70S FOR THE WEEKEND. FOR THE FIRST PART OF NEXT WEEK...THE MODELS HAVE ANOTHER UPPER LEVEL TROUGH MOVING ACROSS THE SOUTHWESTERN STATES INTO CENTRAL TEXAS THE FIRST PART OF THE WEEK...GFS HAS A STRONGER UPPER LEVEL TROUGH...IS FARTHER SOUTH AND WETTER THAN THE ECMWF...MADE NO BIG CHANGES IN THE GRIDS...WILL WAIT FOR MORE RUN CONSISTENCY BEFORE MAKING ANY DRASTIC CHANGES...FOR NOW HAVE KEPT THE ABOVE NORMAL TEMPERATURES AND A SLIGHT CHANCE FOR SHOWERS ACROSS THE EASTERN HALF OF WEST CENTRAL TEXAS. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 29 64 36 48 / 0 0 10 10 SAN ANGELO 25 66 37 50 / 0 0 0 0 JUNCTION 22 64 39 57 / 0 0 10 10 && .SJT WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 12 PM TO 6 PM CST WEDNESDAY FOR BROWN- CALLAHAN-COKE-COLEMAN-CONCHO-FISHER-HASKELL-IRION-JONES- MCCULLOCH-NOLAN-RUNNELS-SAN SABA-SHACKELFORD-STERLING-TAYLOR- THROCKMORTON-TOM GREEN. && 07
Hazardous weather outlook, Jan 29, 2:39 PM CST, 6 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 239 PM CST TUE JAN 29 2008 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-302045- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 239 PM CST TUE JAN 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG NORTHWEST WINDS AND CRITICAL FIRE DANGER WILL CONTINUE FOR THE NEXT SEVERAL HOURS. AROUND SUNSET...WINDS WILL DIMINISH AND FIRE DANGER WILL DECREASE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY VERY ELEVATED TO CRITICAL FIRE DANGER WILL CONTINUE FOR MOST OF THIS WEEK. LOOK FOR AFTERNOON MINIMUM RELATIVE HUMIDITY VALUES TO DROP INTO THE TEENS ACROSS MOST OF WEST CENTRAL TEXAS AGAIN TOMORROW AFTERNOON. WITH STRONG SOUTH WINDS LIKELY TOMORROW...EXPECT ANOTHER RED FLAG WARNING FOR MAINLY THOSE LOCATIONS NORTH OF INTERSTATE 10. ANOTHER STRONG COLD FRONT WILL MOVE SOUTH ACROSS WEST CENTRAL TEXAS THURSDAY. THUS...WATCH FOR ANOTHER RED FLAG WARNING THEN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 23/HUBER
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 3:51 AM CST | Lake Wind Advisory | SJT | Haskell, Jones, Nolan, Taylor | 12 hr |
| Jan 30, 4:05 AM CST | Fire Weather Watch | SJT | Brown, Callahan, Coke, Coleman, Concho, Crockett and 18 more | 24 hr |
| Jan 30, 4:14 PM CST | Wind Advisory | SJT | Brown, Callahan, Coke, Coleman, Concho, Crockett and 18 more | 23 hr |
Nearby
Red Flag Warnings in Texas, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.